# SDR IPXA2014072883546

- Difficulty date: July 4, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A ONE INCH HOLE IN FLOOR PANEL AT 4 RT POSITION.  DAMAGE FOUND TO BE MINOR. NO STRUCTURAL INTEGRITY LOST. REPAIRED IAW AMM 25-00-00-308-015.
